Table of Contents
ISRN Mathematical Analysis
Volume 2014 (2014), Article ID 808519, 10 pages
http://dx.doi.org/10.1155/2014/808519
Research Article

Hermite Interpolation on the Unit Circle Considering up to the Second Derivative

1Departamento de Matemática Aplicada I, Facultad de Ciencias, Universidad de Vigo, 32004 Ourense, Spain
2Departamento de Matemática Aplicada I, E. Ingeniería Industrial, Universidad de Vigo, 36310 Vigo, Spain

Received 18 December 2013; Accepted 8 January 2014; Published 10 March 2014

Academic Editors: G. Ólafsson and T. Tran

Copyright © 2014 Elías Berriochoa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Elías Berriochoa, Alicia Cachafeiro, and Jaime Díaz, “Hermite Interpolation on the Unit Circle Considering up to the Second Derivative,” ISRN Mathematical Analysis, vol. 2014, Article ID 808519, 10 pages, 2014. doi:10.1155/2014/808519